Adv. Math. Econ. Volume 2, pp.21-39 (2000)
Functional differential inclusion on closed sets in Banach spaces
Charles Castaing and Ahmed Gamal Ibrahim
Département de Mathématiques, Case 051, Université Montpellier II, F-34095 Montpellier cedex 5, France Department of Mathematics, Faculty of Science, Cairo University, Cairo, Egypt
- We present a general existence result for functional differential inclusion on closed sets in Banach spaces. Application to the case of closed moving constrainst is also investigated.
- absolutely continuous, functional differential inclusion, measure of noncompactness, multifunction.